# SDR UPS07649950

- Difficulty date: May 23, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 27,703 hours, 8,541 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 2 PYLON AFT VERTICAL PNL SUPPORT IS CHAFED FOR ACCESS PNL 447AL.  FABRICATED NEW SPLICE PLATE PER SRM 51-40-05-06, SRM 51-30-01-06 AND SRM 51-40-08-05 AND GOODRICH ER 07-2526.
